# SDR DALA2021031901592

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 REPLACE ROTARY SNUBBER DUE TO FAIL CHECK. CORRECTIVE ACTION: REPLACED SERVICEABLE SNUBBER. (1758482)
